Top
20
Doctor insights on: Home Made Face Bleach

Share
3

3
What do I do if i get bleach on my face?

What do I do if i get bleach on my face?

Wash it off : Right away and consider going to the er if there is a skin or other contact injury or calling poison control if you ingested any. ...Read more

5

5
I have few marks on my face. I haven't tried bleaching before but there's a body bleach product here that's organic. Any advice/suggestions?

I have few marks on my face. I haven't tried bleaching before but there's a body bleach product here that's organic. Any advice/suggestions?

"Organic"?????: Free of insecticides? "Organic", "natural" and "GMO free" are typical terms used by con men to steal money away from gullible people who do not realize that these are terms lack any concrete meaning. ...Read more

6

6
Are their any effective whitening (or bleaching) creams i could use, specifically for my face?

RetinA/HQ/steroid/KA: There are many combinations of "peel and bleach" creams that contain various mixtures or combinations of retin a, (tretinoin) hydroquinone, triamcinolone or other steroids, kojic acid, as well as many other agents such as licorice root or bilberry extracts. It is important to protect the skin with sun block during this period, . ...Read more

7

7
Treatments for cream bleaching burns in the face?

Wound care: Any skin irritation or inflammation resulting from contact with a specific chemical deserves close monitor. It is important to remove the offending agent and avoid further contact. First aid measures including skin cleansing and hydration, with or without ointment is usually helpful. If worse, or no improvement, seek medical attention. Expect possible discoloration for a period of time. ...Read more

8

8
1 year ago a bleached my entire head and am also on acutane 5mg my hair thinned out to half over 2014 til now WHY? How can I get it back?!

1 year ago a bleached my entire head and am also on acutane 5mg my hair thinned out to half over 2014 til now WHY? How can I get it back?!

Depends: Multiple factors may be contributing to your thin hair. 1. Bleach 2. Hair loss or thinning can be a side effect of Isotretinoin. I would discuss your concerns with the Doctor giving you the Accutane. You may have to wait until you have finished the Accutane cycles to perceive good results. For now avoid bleaching hair, moisturize hair. Proper nutrition, exercise stress reduction ...Read more

9

9
Im 19 years old and im bleaching my hair every month ..I feel pain in the middle of my head on the top...Is this a symptom that i will loose my hair?

Im 19 years old and im bleaching my hair every month ..I feel pain in the middle of my head on the top...Is this a symptom that i will loose my hair?

Reply: I guess by bleaching my hair", you mean facial hair, right. If yes then that's most likely not the cause of your headache and not known to be related to scalp hairloss. Try to find out what else is causing your headache. ...Read more

11

11
Is it ok to still give breastfeeding while bleaching my body and face?

Is it ok to still give breastfeeding while bleaching my body and face?

Should be ok: From the products i know about the absorption is very poor into the skin and/or breast milk but no definitive studies have been done for safety. I would advise to continue breastfeeding but if you can avoid the bleaching or decrease the frequency of bleaching this may be better. ...Read more

13

13
Swelling head from hair bleach it has been 24 hours and I am taking benedril will it get worse still?

Swelling head from hair bleach it has been 24 hours and I am taking benedril will it get worse still?

Inflammatory reactio: The symptoms that you are experiencing can settle down over time, however, you must have rinsed, washed off all the hair bleach products. Taking Benadryl (diphenhydramine) may relieve some of the itch symptoms. However, the swelling can persist for some time, until the reaction of the bleach on your scalp subsides, and slowly heals. ...Read more

14

14
Sir before 3 years I was fair enough but now my face and hands become dark... Wat to do.... Is it advisable to do bleach.... Plz help me.....

Sir before 3 years I was fair enough but now my face and hands become dark... Wat to do.... Is it advisable to do bleach.... Plz help me.....

See below: Products containing Azelaic acid or Kojic acid(both natural products) are effective skin lighteners. It's important to use sun protection cream with them if exposed to strong sunlight. Hydroquinone products are effective but there has been some concern over possible toxicity(carcinogenic when fed to mice orally). No evidence of it causing skin cancer in humans. May cause hypo-pigmentation. ...Read more

15

15
Used a creme facial hair bleach today and ended up with a small dark patch on my face.Will this go away, anything i can use to make it go away faster?

Used a creme facial hair bleach today and ended up with a small dark patch on my face.Will this go away, anything i can use to make it go away faster?

Stop using it: The cream might cause you so called "post-inflammatory hyperpigmentation(pih)". Stop it, if you concern about the pigmentation. Pih would go away by itself but don't re-aggravate it. ...Read more

16

16
I had hair bleach put in and my head feels swollen I have had it done before but not all over--it has been 24 hours since I have benedril and took ig?

I had hair bleach put in and my head feels swollen I have had it done before but not all over--it has been 24 hours since  I have benedril and took ig?

Contact Dermatitis: Contact dermatitis is a condition in which the skin becomes red, sore, or inflamed after direct contact with a substance. There are two kinds of contact dermatitis: irritant or allergic. Treatment is with topical and oral prescription cortisone. ...Read more

See 1 more doctor answer
17

17
I used a cream that bleached my skin, when i stop using the cream, it left a black mark on my face that keep revealing itself from the inside to skin.

I used a cream that bleached my skin, when i stop using the cream, it left a black mark on  my face that keep revealing itself from the inside to skin.

Skin bleach: Bleaching cream can do this! as a rule you should not use a bleach on the skin for more than 6 months to a year because it can cause a condition called exogenous ochronosis. Pithere are many things this can be that are not related to the bleaching cream as well. See your dermatologist for more detailed explanation of your particular problem. ...Read more

18

18
My friend used cream bleach which is widely used to fair the skin colour but now she has got black spots on her face she is worried what should do now?

My friend used cream bleach which is widely used to fair the skin colour but now she has got black spots on her face she is worried what should do now?

See dermatologist: That is the complication of bleaching skin , leaves areas of pigmented and un-pigmented areas . Consult dermatologist. ...Read more

19

19
Is it safe to use jolen face bleach in pregnancy? I'm 15weeks

Is it safe to use jolen face bleach in pregnancy? I'm 15weeks

Melasma: it may or may not be safe but I would recommend you not use it until after pregnancy. Many women get increased pigmentation on their face in pregnancy called Melasma or the "mask of pregnancy". Many times this will fade after pregnancy. If it does not, then I would seek treatment from a Dermatologist. ...Read more

20

20
Is skin bleaching safe? I have 3 black sun spots on my face and bleaching was recommended by a beauty salon.

Is skin bleaching safe? I have 3 black sun spots on my face and bleaching was recommended by a beauty salon.

Facial pigmentation: Your "black sun spots" are probably more correctly called solar lentigines. Bleaching is not very effective. Laser is better but must be done by trained professional. There are also some unsafe options sold in some countries. For more about treatments for solar lentigines, see http://dermnetnz.org/lesions/solar-lentigo.html ...Read more

See 1 more doctor answer